On the Decomposition of Modules and Generalized Left Uniserial Rings.
Mathematische Annalen, Tome 184 (1970), pp. 300-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__184_161932,
author = {P. GRIFFITH},
title = {On the {Decomposition} of {Modules} and {Generalized} {Left} {Uniserial} {Rings.}},
journal = {Mathematische Annalen},
pages = {300--308},
year = {1970},
volume = {184},
zbl = {0175.31703},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__184_161932/}
}
P. GRIFFITH. On the Decomposition of Modules and Generalized Left Uniserial Rings.. Mathematische Annalen, Tome 184 (1970), pp. 300-308. http://geodesic.mathdoc.fr/item/MAN_1970__184_161932/